# SDR DU4R2006495

- Difficulty date: June 7, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N539U171
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PIT LT TRANSITION PANEL BS 1200 TO 1310.  REMOVED CORRODED TRANSITION.  DRILLED FASTENER HOLES AND INSTALLED P/N 146N539U171 AND INSTALLED NUT PLATES IAW B757 SRM 51-10-01 AND 51-40-02.
